Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain the abdomen, not able to urinate. Is there a medication which will reduce inflammation in the urinary tract?

hello, first time on here, not sure how this works but my mother is having sharp pain on her right side and she can not urinate or pass stool . I recommended going to the doctor and read that something could be inflamed blocking the urinary track. maybe the pain on the right side is a tell of some sort? Is there a specific medication I could get to reduce inflammation and or relieve this problem?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
hi and welcome to health care magic....
dear a chronic constipation or pain full defecation can also cause urinary retention... so if she is suffering from it first relieve it,by giving good laxative....
for urinary problemmm,it is better to go for urine analyses and pelvic and abdominal ultra sound......
antiboitics will treat the infection and will reduce inflammation too...
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor